# SDR DALA2023040502673

- Difficulty date: April 1, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 57,134 hours, 40,116 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD L/H MOUNT FOR G-7 GALLEY CORRODED. FOUND AFTER GALLEY DISPLACEMENT. SUMMARY SEE NRC 089-0001:0591-2001/002 00355: REPLACED FWD L/H MOUNT AT G-7 GALLEY PER B717 AMM 25-31-70. (LP #2698677)
